stress & emotional wellbeing

i took to high dose of edibles one time then after that I have been struggling with severe dissosation, and lose all of sense of self and reality. Everyday I struggle to recognise my surroundings and my physical body, I'm scared I'm never go back to my 'normal', At first I thought I has to die to 'wake up' and feel real again and now I just have relative suicidal thoughts as I dont see any other solution. Any advice is so appreciated. Thank you ♡

asked by someone ·

4 replies

  • someone who replied

    How long ago was this dose?

  • someone who replied, again

    And what if your definition of normal has changed given your new experience? Change can be scary, but perhaps there could be a sign or lesson that you learned throughout this process about yourself and your life, that was the case,What could that message be?

  • someone who replied

    I’ve experienced long periods of extreme disassociation due to drug use and my mind tending towards that anyway. It can be scary and feels like it will never end. I’ve found I had to purposefully adopt mindfulness practices and meditate to regain a sense of being in touch with physical reality— which has been the best thing for my mental health I have ever done. Have you tried anything like this?

  • someone who replied

    I have a family member who had a similar experience with marijuana and dissasociation 6 mo. ago. Time is so healing along with any kind of therapy whether it be with a professional or on your own. I’m so sorry you are struggling like this but know that you are NOT alone! Best wishes to you.

more questions people asked

if this is an emergency: call or text 988, or text HOME to 741741. in immediate danger, call 911. more crisis resources

open in the app to follow this thread, reply, or mark your own question resolved.

Download on the App StoreGet it on Google Play

report this thread · what happens when you post · guidelines